Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 41, NWS Nashville, TN

April 27, 2013Sumner County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Apr 27, 2013, 8:56 PM CDT for Sumner County, Tennessee. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2013, 8:56 PM CDT (01:56 UTC)
Expired
Apr 27, 2013, 9:30 PM CDT
In force
34 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

County Sumner County, TN

The radar

The Nashville radar (KOHX), 37 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 9:03 PM CDTHAIL 0.883 E Cross Plains, TNNICKEL SIZE HAIL REPORTED 1 MILE NORTH OF HWY 31 AND HWY 25 INTERSECTION

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.9 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2013-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 108 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2013-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
108 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
579 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

579 
WUUS54 KOHX 280156
SVROHX
TNC165-280230-
/O.NEW.KOHX.SV.W.0041.130428T0156Z-130428T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
856 PM CDT SAT APR 27 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN SUMNER COUNTY IN MIDDLE TENNESSEE...

* UNTIL 930 PM CDT

* AT 856 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR WHITE
  HOUSE...MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PORTLAND...WESTMORELAND...MITCHELLVILLE...OAK GROVE AND BETHPAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS SEVERE THUNDERSTORM HAS A HISTORY OF PRODUCING LARGE HAIL IN 
ROBERTSON COUNTY. TAKE SHELTER NOW INSIDE A STURDY BUILDING...AND 
STAY AWAY FROM WINDOWS! IF TIME ALLOWS...PUT YOUR AUTOMOBILES INTO A 
CARPORT OR GARAGE.

&&

LAT...LON 3665 8621 3657 8621 3654 8623 3651 8621
      3649 8623 3649 8624 3646 8624 3642 8670
      3647 8665 3653 8664 3665 8655 3666 8652
TIME...MOT...LOC 0156Z 250DEG 32KT 3651 8658

$$

SHAMBURGER
1 follow-up statement
355 
WWUS54 KOHX 280217
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
917 PM CDT SAT APR 27 2013

TNC165-280227-
/O.CAN.KOHX.SV.W.0041.000000T0000Z-130428T0230Z/
SUMNER TN-
917 PM CDT SAT APR 27 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SUMNER COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.

LAT...LON 3665 8621 3657 8621 3654 8623 3651 8621
      3649 8623 3649 8624 3646 8624 3642 8670
      3647 8665 3653 8664 3665 8655 3666 8652
TIME...MOT...LOC 0217Z 250DEG 32KT 3657 8636

$$

SHAMBURGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 6:21 PM CDT, 2 hours 35 minutes earlier.

Area forecast discussion, Apr 27, 6:21 PM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
621 PM CDT SAT APR 27 2013

.AVIATION UPDATE...FOR 00Z TAF PACKAGE...
RADAR INDICATED STRONG THUNDERSTORMS INHIBITING VISIBILITIES AT
KCKV AT TAF ISSUANCE. A FLASH FLOOD WARNING WAS ISSUED FOR THIS
AREA. BELIEVE THESE STORMS WILL PERSIST THROUGH THE NEXT SIX
HOURS. MVFR/IFR WILL PREVAIL FOR KCKV DUE TO THIS ACTIVITY.
ELSEWHERE...LOW CEILINGS REMAIN AFTER POTENT RAINS THIS MORNING.
BELIEVE DEVELOPMENT OF SHOWERS AND STORMS IS LIKELY OVER THE NEXT
6 HOURS AT KBNA AND KCSV. HAVE INCLUDED SOME IFR TEMPO GROUPS TO
ACCOUNT FOR THIS. MANY AMENDMENTS MAY BE NEEDED AS THIS ACTIVITY
CONTINUES TO WARRANT CATEGORY CHANGES.

&&

.PREV DISCUSSION... /ISSUED 533 PM CDT SAT APR 27 2013/

MESOSCALE UPDATE...PER COORDINATION WITH SPC...MID TN WILL STAY
OUT OF ANY WATCHES FOR NOW. A TORNADO WATCH REMAINS TO OUR
SOUTHWEST...WITH A NEW SEVERE WATCH TO OUR SOUTH.

EVEN THOUGH THE COVERAGE OF SEVERE STORMS IS NOT EXPECTED TO MEET
WATCH CRITERIA...WE STILL ANTICIPATE A FEW STRONG TO SEVERE STORMS
GETTING INTO OUR WEST AND FAR SOUTH COUNTIES WITHIN THE NEXT FEW
HOURS. ACTIVITY HAS BEEN INCREASING IN COVERAGE AND INTENSITY OVER
WEST TN...WITH HIGHER DEW POINTS AND CAPES MOVING IN FROM THE SSW.
ALSO...ANY STORMS RIDING ALONG THE WARM FRONT WHICH IS DRAPED
ACROSS OUR SOUTHERN TIER MAY FLARE UP QUICKLY WITH ENHANCED
UPDRAFTS AND LOCALLY ENHANCED STORM RELATIVE HELICITY.

THE MAIN WINDOW FOR ANY STRONG TO SEVER APPEARS TO BE THIS
EVENING. FOR THE LATE NIGHT HOURS...THE SEVERE THREAT WILL
DIMINISH...BUT THE COVERAGE OF RAIN AND STORMS WILL INCREASE
WITH A THREAT FOR LOCALIZED HEAVY RAINFALL AND FLOODING.

13

PREV DISCUSSION... /ISSUED 326 PM CDT SAT APR 27 2013/

UPDATE...
MADE A QUICK DECISION TO ISSUE A FLASH FLOOD WATCH FOR ALL OF
MIDDLE TENNESSEE FOR TONIGHT AND EARLY SUNDAY. CONCERNED WITH LOW
CENTER MOVING EAST WHILE WARM FRONT LIFTS NORTHWARD AND BECOMES
ORIENTED WEST TO EAST ACROSS MIDDLE TENNESSEE THIS EVENING.
ALSO...TRAINING OF ECHOES IS OF CONCERN ESPECIALLY IN AREAS THAT
HAVE RECEIVED THE HEAVIER RAINFALL TODAY.

BOYD

PREV DISCUSSION... /ISSUED 101 PM CDT SAT APR 27 2013/

DISCUSSION...
COULD BE A STORMY NIGHT IN MIDDLE TENNESSEE WITH A FEW SEVERE POSSIBLE...

SURFACE LOW CENTERED OVER WESTERN ARKANSAS AT EARLY AFTERNOON
FORECAST TO MOVE ALONG THE MISSISSIPPI RIVER NEAR MEMPHIS BY 23Z
AS DEEPENING UPPER TROUGH SWINGS INTO NORTH CENTRAL MISSOURI AT
THAT TIME. WARM FRONT STRETCHES EAST FROM LOW CENTER INTO NORTHERN
MISSISSIPPI TO JUST SOUTH OF MEMPHIS...AND WILL LIFT NORTHWARD
INTO MIDDLE TENNESSEE THIS EVENING. WE ARE CURRENTLY SEEING SOME
SCATTERED CONVECTION BEGINNING TO FIRE DOWN THROUGH NORTH
MISSISSIPPI AT THIS TIME GENERALLY IN A SUNLIT AREA WITH 70 DEGREE
TEMPS AND 60 DEGREE DEWPOINTS. AM EXPECTING AIR MASS TO
DESTABILIZE AS WE GO THROUGH THE LATE AFTERNOON AND INTO THE
EVENING BASICALLY ALONG AND SOUTH OF WARM FRONT WITH SCATTERED
SHOWERS AND A FEW THUNDERSTORMS REDEVELOPING OVER WESTERN AREAS
AND BECOME MORE NUMEROUS AS THEY MOVE EASTWARD DURING THE LATE
AFTERNOON AND EVENING. AFTER 00Z WE MAY EVEN SEE A LINE OF STRONG
TO SEVERE STORMS DEVELOP IN WESTERN MIDDLE TENNESSEE AND EXTEND
DOWN THROUGH THE MEMPHIS AREA AND MOVE EASTWARD ACROSS MIDDLE
TENNESSEE DURING THE MID EVENING HOURS. THIS SYSTEM IS NOT IN ANY
HURRY TO EXIT SO EXPECT SHOWERS AND STORMS EVEN AFTER
MIDNIGHT...ESPECIALLY EASTERN AREAS AND PLATEAU WITH SHOWERS
CONTINUING SUNDAY ESPECIALLY EASTERN AREAS. RAIN FINALLY EXITS
EARLY SUNDAY EVENING BUT THERE IS A CHANCE FOR SHOWERS ALONG THE
PLATEAU ON MONDAY.

WENT PRETTY MUCH WITH THE WEATHER PREDICTION CENTERS GUIDANCE IN
THE LONGER TERM AS MODELS CANT SEEM TO FIGURE OUT JUST WHERE THE DEEP
UPPER LOW IS GOING END UP. THEREFORE I HAVE LOW CONFIDENCE IN
LONG TERM FORECAST AND HAVE DECIDED TO CONCENTRATE MORE ON THE
SHORTER TERM.

BOYD

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TNZ005>011-022>034-
056>066-075-077>080-093>095.

&&

TB12
Hazardous weather outlook, Apr 27, 5:22 PM CDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
522 PM CDT SAT APR 27 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-282230-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
522 PM CDT SAT APR 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF MIDDLE TENNESSEE
THROUGH TONIGHT. ALSO...THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS FOR AREAS GENERALLY SOUTHWEST OF INTERSTATE 24.
THIS INCLUDES NASHVILLE.

SATURDAY/S RAINFALL HAS SATURATED THE GROUND OVER THE MID STATE
AND CAUSED HIGH WATER LEVELS ON AREA STREAMS. ADDITIONAL SHOWERS
AND THUNDERSTORMS TONIGHT...WITH SOME POCKETS OF HEAVY
RAINFALL...WILL CAUSE SOME ADDITIONAL FLOODING
PROBLEMS...ESPECIALLY FOR SMALL STREAMS.

INCREASINGLY UNSTABLE CONDITIONS WILL MOVE IN FROM THE SOUTHWEST
THIS EVENING...MAKING CONDITIONS FAVORABLE FOR A FEW SEVERE
STORMS IN THE SLIGHT RISK AREA. DAMAGING WINDS AND LARGE HAIL WILL
BE THE MAIN THREATS. AN ISOLATED TORNADO CANNOT BE RULED OUT...BUT
THE THREAT APPEARS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THE FLASH FLOOD WATCH WILL CONTINUE THROUGH 10 AM SUNDAY.
SHOWERS AND THUNDERSTORMS WILL DIMINISH BY SUNDAY NIGHT. TOTAL
RAINFALL AMOUNTS FROM TODAY THROUGH SUNDAY WILL RANGE FROM 2 TO 4
INCHES....POSSIBLY CAUSING LOCALIZED FLOODING. SOME RIVERS ACROSS
MIDDLE TENNESSEE MAY RISE INTO ACTION STAGE...INCLUDING THE DUCK
AND BUFFALO RIVERS.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED TONIGHT INTO
SUNDAY.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

13

In the hours before

Local storm report, Apr 27, 7:23 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
723 PM CDT SAT APR 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     FLASH FLOOD      WSW DOVER               36.48N  87.84W
04/27/2013                   STEWART            TN   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED FLOODING OF SEVERAL ROADWAYS
            IN STEWART COUNTY. BIG ROCK ROAD... JOINER HOL ROAD...
            ROBERTSON HILL ROAD... WILDLIFE ROAD... NORRIS HANDCOCK
            ROAD... CENTERPOINT ROAD ALL REPORTED WITH FLOODING.

&&

EVENT NUMBER OHX1300357

TB12
Local storm report, Apr 27, 7:27 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
727 PM CDT SAT APR 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     FLASH FLOOD      WSW DOVER               36.48N  87.84W
04/27/2013                   STEWART            TN   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED FLOODING OF SEVERAL ROADWAYS
            IN STEWART COUNTY. BIG ROCK ROAD... JOINER HOLLOW
            ROAD... ROBERTSON HILL ROAD... WILDLIFE ROAD... NORRIS
            HANDCOCK ROAD... CENTERPOINT ROAD ALL REPORTED WITH
            FLOODING.

&&

CORRECTED REMARKS

EVENT NUMBER OHX1300357

TB12
Special weather statement, Apr 27, 7:38 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
738 PM CDT SAT APR 27 2013

TNZ093-280130-
WAYNE-
738 PM CDT SAT APR 27 2013

...SIGNIFICANT WEATHER ADVISORY FOR WAYNE COUNTY...

AT 730 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR OLIVE HILL...MOVING NORTHEAST AT 30 MPH.

PEOPLE IN AND AROUND WAYNESBORO SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

PENNY SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3547 8784 3549 8780 3549 8778 3535 8761
      3515 8795 3519 8799 3529 8799 3530 8801
      3530 8802 3533 8802

13
Local storm report, Apr 27, 8:25 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
825 PM CDT SAT APR 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     FLASH FLOOD      6 NE DOVER              36.54N  87.77W
04/27/2013                   STEWART            TN   EMERGENCY MNGR

            WATER RESCUE UNDERWAY ON INDIAN MOUND ROAD. VEHICLE
            DROVE INTO WATER AND STALLED. INDIVIDUAL WAS TRAPPED IN
            VEHICLE.

&&

EVENT NUMBER OHX1300358

TB12
Local storm report, Apr 27, 8:34 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
834 PM CDT SAT APR 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     TSTM WND DMG     6 W SPRINGFIELD         36.50N  86.99W
04/27/2013                   ROBERTSON          TN   AMATEUR RADIO

            TREE DOWN ON ROAD REPORTED BY HAM RADIO OPERATORS ON ED
            ROSS ROAD.

&&

EVENT NUMBER OHX1300359

TB12
Local storm report, Apr 27, 8:39 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
839 PM CDT SAT APR 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             5 SW SPRINGFIELD        36.45N  86.94W
04/27/2013  E0.88 INCH       ROBERTSON          TN   TRAINED SPOTTER

            NICKEL SIZE HAIL FELL IN COOPERTOWN.

&&

EVENT NUMBER OHX1300360

SH

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:12 PM CDTSevere Thunderstorm WarningOHXMontgomery33 min
Apr 27, 7:15 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart30 min
Apr 27, 7:23 PM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Montgomery, Robertson, Sumner9 hr
Apr 27, 7:38 PM CDTSpecial Weather StatementOHXWayne52 min
Apr 27, 7:45 PM CDTRiver Flood AdvisoryOHXPerry49 hr
Apr 27, 7:45 PM CDTRiver Flood AdvisoryOHXCheatham23 hr
Apr 27, 7:46 PM CDTTornado WarningOHXCheatham, Dickson, Montgomery29 min
Apr 27, 8:10 PM CDTTornado WarningOHXCheatham, Montgomery, Robertson35 min
Apr 27, 8:26 PM CDTSevere Thunderstorm WarningOHXRobertson, Sumner34 min
Apr 27, 8:41 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Montgomery34 min
Apr 27, 9:47 PM CDTFlash Flood Warning EmergencyOHXStewart6 hr
Apr 27, 10:05 PM CDTFlash Flood WarningOHXDavidson, Macon, Smith, Sumner, Trousdale, Wilson6 hr
Apr 27, 10:48 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Perry27 min
Apr 27, 10:51 PM CDTAreal Flood AdvisoryOHXCheatham, Davidson, Dickson, Hickman, Humphreys, Maury and 3 more3 hr
Apr 27, 11:14 PM CDTRiver Flood AdvisoryOHXStewart56 hr
Apr 27, 11:14 PM CDTRiver Flood AdvisoryOHXMontgomery32 hr
Apr 27, 11:19 PM CDTFlash Flood WarningOHXDavidson, Rutherford, Williamson, Wilson4 hr
Apr 27, 11:37 PM CDTFlash Flood WarningOHXHickman, Lewis, Perry6 hr
Apr 27, 11:46 PM CDTRiver Flood AdvisoryOHXDavidson7 hr
Apr 27, 11:46 PM CDTRiver Flood AdvisoryOHXDavidson, Sumner7 hr
Apr 27, 11:46 PM CDTRiver Flood AdvisoryOHXDavidson7 hr
Apr 27, 11:46 PM CDTRiver Flood AdvisoryOHXDavidson7 hr
Apr 27, 11:55 PM CDTFlash Flood WarningOHXBenton, Dickson, Houston, Humphreys, Montgomery3 hr
Apr 28, 12:17 AM CDTRiver Flood AdvisoryOHXMontgomery, Robertson31 hr
Apr 28, 1:01 AM CDTRiver Flood AdvisoryOHXDavidson, Williamson42 hr
Apr 28, 1:17 AM CDTAreal Flood AdvisoryOHXCannon, Clay, Cumberland, DeKalb, Fentress, Jackson and 7 more12 hr
Apr 28, 1:31 AM CDTTornado WarningOHXBedford, Rutherford29 min
Apr 28, 1:42 AM CDTRiver Flood WarningOHXDavidson5 hr
Apr 28, 1:59 AM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Rutherford, Warren31 min
Apr 28, 2:48 AM CDTRiver Flood WarningOHXDavidson8 hr
Apr 28, 2:56 AM CDTRiver Flood WarningOHXMontgomery, Robertson41 hr
Apr 28, 3:01 AM CDTAreal Flood WarningOHXCheatham, Davidson, Dickson, Macon, Montgomery, Robertson and 5 more10 hr
Apr 28, 6:28 AM CDTRiver Flood AdvisoryOHXDavidson5 hr
Apr 28, 6:43 AM CDTRiver Flood AdvisoryOHXWilliamson6 hr
Apr 28, 6:43 AM CDTRiver Flood AdvisoryOHXWilliamson6 hr
Apr 28, 6:52 AM CDTRiver Flood AdvisoryOHXCheatham12 hr
Apr 28, 8:48 AM CDTRiver Flood WarningOHXDavidson6 hr
Apr 28, 9:03 AM CDTRiver Flood AdvisoryOHXDavidson34 hr
Apr 28, 9:33 AM CDTRiver Flood WarningOHXMontgomery53 hr
Apr 28, 9:45 AM CDTRiver Flood AdvisoryOHXDavidson5 hr
Apr 28, 10:18 AM CDTRiver Flood WarningOHXCheatham4 hr
Apr 28, 10:34 AM CDTSpecial Weather StatementOHXWayne8 hr
Apr 28, 11:10 AM CDTRiver Flood AdvisoryOHXHickman64 hr
Apr 28, 11:22 AM CDTRiver Flood AdvisoryOHXGiles7 hr
Apr 28, 11:29 AM CDTRiver Flood AdvisoryOHXDavidson14 hr
Apr 28, 11:50 AM CDTRiver Flood WarningOHXDavidson3 hr
Apr 28, 1:07 PM CDTRiver Flood AdvisoryOHXWilliamson14 hr
Apr 28, 1:07 PM CDTRiver Flood AdvisoryOHXWilliamson24 hr
Apr 28, 1:54 PM CDTFlash Flood WarningOHXGrundy3 hr
Apr 28, 2:31 PM CDTSpecial Weather StatementOHXWayne6 hr
Apr 28, 4:57 PM CDTRiver Flood AdvisoryOHXGrundy20 hr
Apr 28, 5:03 PM CDTRiver Flood WarningOHXHickman27 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.